# SDR DALA2015012200537

- Difficulty date: January 17, 2015
- Submitted: January 22, 2015
- Operation: Air carrier
- Aircraft: N3765
- Make and model: Boeing 737832
- Aircraft serial: 30819
- Aircraft time: 44,719 hours, 16,146 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Cover
- Condition: Melted
- Location: Cabin Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE F/A REPORTED AN ACRID ODOR AROUND SEAT ROW 26. THE OVERHEAD LIGHTS WERE SHUTOFF AND THE ODOR DISSIPATED.  MAINTENANCE FOUND CABIN FLOOD LIGHT COVER AT ROW 26 IN CONTACT WITH NIGHT LIGHT. REPOSITIONED NIGHT LIGHT. OPS CHECKS NORMAL.  AIRCRAFT OK FOR SERVICE.
